# SDR C2XA03CL018

- Difficulty date: January 19, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2059 THE CREW REPORTED A LAV SMOKE WARNING WITH A LIGHT HAZE OF SMOKE WITH ANTI-ICE SYSTEM ON.  THE HAZE CLEARED WITH ANTI-ICE SYSTEM OFF.  MAINTENANCE INSPECTED AND RAN ANTI-ICE SYSTEM TESTS AND WAS UNABLE TO DUPLICATE HAZE OR SMOKE.  ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
